Journal of Symbolic Logic

The Independence of Ramsey's Theorem

E. M. Kleinberg

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 2 (1969), 205-206.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736768

Mathematical Reviews number (MathSciNet)
MR255389

Zentralblatt MATH identifier
0185.01501

JSTOR
links.jstor.org

Citation

Kleinberg, E. M. The Independence of Ramsey's Theorem. J. Symbolic Logic 34 (1969), no. 2, 205--206. https://projecteuclid.org/euclid.jsl/1183736768


Export citation